# SDR SWI2025F00341

- Difficulty date: December 19, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR HINGE ON ACFT SIDE GOUGED AND WORN.  REMOVED AND REPLACED DOOR HINGE FITTING WITH NEW ONE. REF: CRJ-700 S.R.M.51-41-04-001-001-A01,SRM 51-40-11-001-001 A01, DWG-SH670-33840 REV-C TUC--5659 CAL DUE 31-MAR-2025.COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**).
